# SDR SWIA202162965

- Difficulty date: October 9, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER AND LOWER FIXED LEADING-EDGE SKIN IS CHAFED IN NUMEROUS LOCATIONS AS MARKED.     (C-CHECK RO 12-4-2021)    REMOVED AND INSTALLED NEW RH AILERON UPPER FIXED LEADING-EDGE SKIN. REF: CRJ200 SRM 51-42-22, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DRWG. #CC670-13000 REV D. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
